# SDR P5CA2025100300078

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 59,144 hours, 9,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FND CROWN STRINGER HAVE CRACK AT STA 760 S-8L.( 1. REMOVED THE AFFECTED FASTENERS IAW SRM 51-40-02-0G-0 REV 46. 2. PERFORM EI NO. T2025A53M-1990 REV 1 SEQUENCE B. 3. INSTALL AFFECTED FASTENERS IAW SRM 51-40-02-0G-0 REV 46 AND DWG NO. 142U3625 SH 13 REV - & 142U3440 SH 14 REV B & 142U3725 SH 10 REV B. 4. ACCOMPLISH EI NO. T2025A53M-1990 REV 2. 5. CONDITION CHECK NORMAL AND JOB COMPLETED. )
